# SDR P5CA2021011500013

- Difficulty date: January 15, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,980 hours, 22,338 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 893003
- Part serial: 6305
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERABLE DUE TO APU BATTERY CHARGER EICAS MESSAGE.  TRANSFERRED TO MDDR 140940, IAW MEL 49-11-01A, CAT "C".  REMOVED AND REPLACED APU BATTERY CHARGER, IAW AMM 24-31-05.  OPERATIONS CHECK GOOD AT THIS TIME.  THIS CLEARS DMI NR 140940.
